# SDR FDEA201209243418

- Difficulty date: September 24, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC2512504
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FPI ON RT INBD FLAP, OTBD HINGE (FLAP SIDE) PIVOT INBD HOLE FOUND DAMAGED.  REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03 REVISION 74.   REPAIRED IAW EA 1-5750-162593 PART 1. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
